# SDR UPS97824103

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FUSELAGE SKIN CORROSION REMOVAL IS BEYOND ALLOWABLE LIMITS AT FS 1100 LONGERON 22R.  REPAIRED IAW SRM 53-2-0 AND 51-1-20.
